# SDR 98ZZZX1290

- Difficulty date: February 1, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N84FA
- Make and model: Braero BAE125800A
- Aircraft serial: 258047
- System (JASC): 3411 · Pitot/Static System
- Part: Drain Line
- Condition: Misinstalled
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

TWO STATIC DRAIN ASSEMBLIES HAVE BEEN COMPLETELY COVERED WITH A PRC SEALANT.  THIS IS CONTRARY TO RAYTHEON INSTALLATION DRAWINGS.
